# SDR DALA2016022901485

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222SF DAMAGED.   FABRICATED NEW HAT CHANNEL IAW DWG NR 9952521, REV BB ID:1, FRAME 1 OF 1.  TREATED & PRIMED NEW HAT CHANNEL IAW SRM 51-10-04, STEP 15 & 21.  REPLACED NEW HAT CHANNEL TO FLOORBOARD IAW DWG 9952521, REV BB, ID: 1, FRAME 1 OF 1.
